MAUDE Adverse Event Report: EXACTECH, INC. HUMERAL ADAPTER TRAY, +15; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. HUMERAL ADAPTER TRAY, +15; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 322-10-15
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient underwent an initial shoulder replacement on the left side.Subsequently, the patient presented back to surgeon's office.X rays showed that the humeral try and torque defining screw disassociated from the humeral stem.Intra-operative findings confirmed this to be the case, as well as demonstrating that humeral liner was dissociated from humeral tray.The threaded portion of the torque defining screw, which was removed, was not broken.Patient was last known to be in stable condition following the event.Patient presented to surgeon's office.Xray confirmed that humeral tray and torque-defining screw were dissociated from humeral stem.Intra-operative findings confirmed this to be the case, as well as demonstrating that humeral liner was dissociated from humeral tray.It is my understanding that the threaded portion of the torque defining screw, which was removed, was not broken.Please describe when event occurred below.Sometime prior to surgery.It is unclear whether the patient experienced a fall leading to the issues.Is the reported event associated with revision of exactech implants? yes.What side was affected? left.Initial implant date (index surgery date) (b)(6) 2025.Was the patient revised to exactech devices? yes.Please describe below: dissociated items identified above were removed, and a 322-10-15 humeral tray was implanted and secured with a 320-20-00 torque defining screw kit.A 320-46-03 was also implanted.Is the reported event related to the breakage of a device? no.Did the reported event lead to a surgical delay/prolongation? no.It is unclear as to whether the patient may have fallen.Patient was last known to be in stable condition following the event.No images.X-ray and ebi are attached.Product not returning: hospital retains them.(b)(6) 320-46-13 equinoxe reverse 46mm humeral const liner +2.5.Udi#: (b)(4).510(k)#: k063569.Product code: kwt.(b)(6) 322-10-15 humeral adapter tray.Udi#: (b)(4).510(k)#: k223833.Product code: phx; kws; kwt.Concomitants: (b)(6) 320-08-46 - glenosphere exp 46mm +4mm offset.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 320-20-00 - eq reverse torque defining screw kit.
 
Additional Manufacturer Narrative
D10 concomitants: (b)(6) (b)(6) - glenosphere exp 46mm +4mm offset.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 320-20-00 - eq reverse torque defining screw kit.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, g3, h6, h11.**please disregard the device return date in d9.The device was not returned to the manufacturer.Mdr section codes updated/corrected: b, c, d.The revision was likely the result of disassembly of the torque defining screw and thus the humeral tray and liner assembly from the humeral stem and the disassembly of the humeral liner from the tray.The cause of the screw disassembly and sequence of events cannot be determined because the components were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
HUMERAL ADAPTER TRAY, +15
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key22835662
Report Number1038671-2025-02780
Device Sequence Number15663414
Product Code KWS
UDI-Device Identifier10885862593788
UDI-Public10885862593788
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K223833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number322-10-15
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale